# SDR SWIA200922677

- Difficulty date: September 24, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 20,292 hours, 17,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT OVERWING CENTER EMERGENCY EXIT LIGHTS INOP.  (FLT 6741)  REPLACED LEFT & RIGHT OVERWING CENTER EMERGENCY EXIT LIGHTS LAMPS WITH SERVICEABLE UNITS.
